# SDR HEEA967305

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: R1110900A5
- Condition: Leakage
- Location: Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP SEAL LEAKAGE.
